I'm a first-time poster :) Your community helped me deal with some of my fears and paranoia and for that I am grateful.
Since this summer I've been experiencing what I would call "ovulation-like" pain on my left side. It starts in my lower back, then will migrate to my ovaries (below my hipbone) and sometimes right down to my ankle. This ache normally lasts a few days and it's chronic. At times, it will show up 1 or 2 days after my withdrawal bleed, other times, like this month, exactly at mid-cycle. I've been on the pill for a little over a year now and I've trusted it completely until I started feeling like this every month.
I've had an ultrasound done in July because my doctor suspected a cyst but my scan came back clear. No problems. Yet, the monthly pains never went away. Thoughts I was ovulating on the pill started making me anxious and upset. I switched to a higher dose pill, nothing changed. I switched to Yaz 24 to shorten my placebo week, nothing. My doctor has tried to reassure me that the pill taken perfectly like I've been doing is very, very effective and works in different ways to prevent pregnancy so my chances are very, very slim of getting pregnant.
After numerous visits to my clinic, my doctor says there's medically nothing wrong with me and since it doesn't appear to be life threatening in any way as told me to take tylenol for the pains or put a heating pad on my lower stomach.
I still don't know what's going on with me. I'll try to get a second opinion and get referred to a specialist because the pain is very bothersome and is effecting my mental health.
My question then would be: could I be ovulating every month on my pill even with perfect use? It doesn't sound right and is very alarming. Or is something else causing this?